# SDR AALA202509297558

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337780120000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND AROUND FASTENER HOLE ON FWD FACE AT FRAME 35, LOCATED 1 INCH BELOW TO STRINGER 30L, CRACK LENGTH: 0.125 INCH. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR INSTRUCTIONS FOR REINFORCEMENT REPAIR IN FR35 AT LEVEL OF STGR 30L IAW EA 367206.
